MathSciNet Relay Station
MathSciNet bibliographic data
MR2566562 (2010m:35435) 35Q53 (35B30)
Farah, Luiz Gustavo; Scialom, Márcia On the periodic "good'' Boussinesq equation. Proc. Amer. Math. Soc. 138 (2010), no. 3, 953–964.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement